# SDR SWAA096899

- Difficulty date: October 28, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 12,405 hours, 7,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, ALL EMERGENCY EXIT BATTERY PACKS FAILED TEST.  REMOVED AND REPLACED BATTERY PACKS PER MM.
